# SDR COMA9760141

- Difficulty date: July 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7035
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Conrtoller
- Part number: 7858062
- Condition: Malfunction
- Location: Pitot Heat
- Part time: 8,766 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT PITOT HEAT CAUTION MESSAGE ON EICAS.  REPLACED THE HEAT CONTROLLER.
